| Catalog Number |
MZ1000-07 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/22/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd maxzero needless connector was broke the following information was received by the initial reporter with the following verbatim.It was reported that a bacter micron filter broke off in the top of the maxzero connector.